MathSciNet Relay Station
MathSciNet bibliographic data
MR2027753 35Q30 (74F10 76D03 76D05 76F10 76Z05)
Beirão da Veiga, H. On the existence of strong solutions to a coupled fluid-structure evolution problem. J. Math. Fluid Mech. 6 (2004), no. 1, 21–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement